You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Another Proof for Non-Supercyclicity in Finite Dimensional Complex Banach Spaces
The American Mathematical Monthly
Vol. 120, No. 5 (May 2013), pp. 466-468
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.05.466
Page Count: 3
Preview not available
Abstract We give an elementary proof, based on linear algebra and on a simple and well-known technique from the theory of dynamical systems, for the non-existence of supercyclic linear operators defined on a finite dimensional complex Banach space with dimension greater than or equal to two.
Copyright the Mathematical Association of America 2013